# SDR SWIA202265241

- Difficulty date: February 20, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP FR 84 STGR 27R-28R     (C-CHECK RO 3/30/2022)    REMOVED AND REPLACED  SHEAR CLIP FR 84 STGR 27R-28R REF SRM 51-40-08. RESTORED SURFACE PROTECTIONREF SRM 51-23-04, 51-23-05, 51-23-06 AND CPM 51-25-00. SEE CONTINUATION CARD FOR WORK PERFORMED.
